# SDR SIMA953321

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AE
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: L387105A
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3537 - SHORTLY AFTER TAKEOFF, AIRCRAFT HAD A COMPLETE HYDRAULIC SYSTEM FAILURE.  CREW PUMPED GEAR DOWN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE SWIVEL FITTING ON THE RT MAIN GEAR FAILED.  REPLACED FITTING, OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
